Home | Contents | Submissions, editors, etc. | Login | Search | EJP
 Electronic Communications in Probability > Vol. 13 (2008) > Paper 17 open journal systems 


On the boundedness of Bernoulli processes over thin sets

Rafal Latala, University of Warsaw


Abstract
We show that the Bernoulli conjecture holds for sets with small one-dimensional projections, i.e. any bounded Bernoulli process indexed by such set may be represented as a sum of a uniformly bounded process and a process dominated by a bounded Gaussian process.


Full text: PDF | PostScript

Pages: 175-786

Published on: April 8, 2008


Bibliography
  1. X. Fernique. Regularité des trajectoires des fonctions aléatoires gaussiennes. École d'Été de Probabilités de Saint-Flour, IV-1974, Lecture Notes in Mathematics 480, 1-96, Springer, Berlin, 1975. Math. Review 54 #1355
  2. M. Ledoux. The concentration of measure phenomenom. American Mathematical Society, Providence, RI, 2001. Math. Review 2003k:28019
  3. M. Ledoux and M. Talagrand. Probability in Banach spaces. Isoperimetry and processes. Springer-Verlag, Berlin, 1991. Math. Review 93c:60001
  4. M. Talagrand. Regularity of Gaussian processes. Acta Math. 159 (1987), 99-149. Math. Review 89b:60106
  5. M. Talagrand. An isoperimetric theorem on the cube and the Kintchine-Kahane inequalities. Proc. Amer. Math. Soc. 104 (1988), 905-909. Math. Review 90h:60016
  6. M. Talagrand. Regularity of infinitely divisible processes. Ann. Probab. 21 (1993), 362-432. Math. Review 94h:60058
  7. M. Talagrand. The generic chaining. Upper and lower bounds of stochastic processes. Springer-Verlag, Berlin, 2005. MR2133757 Math. Review 2006b:60006
















Research
Support Tool
Capture Cite
View Metadata
Printer Friendly
Context
Author Address
Action
Email Author
Email Others


Home | Contents | Submissions, editors, etc. | Login | Search | EJP

Electronic Communications in Probability. ISSN: 1083-589X